Jump to content

Search the Community

Showing results for tags 'finasteride'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Starboy17

    Starboy17

    took 1mg finasteride for near 8years albeit, I did take breaks, additionally I lowered the dose and only took it couple times a week, this is known as a maintenance dose. However just over a year ago I decided to take a generic versions of propecia and like a shot of lightening I then noticed mood swings, moments of crying spells, it took a couple months to realise that it wasn't university studies and a personal fallout with a friend (although I bet it contributed) however it wasn't until I completely stopped taking finasteride that I experienced insomnia for the first time in my life! I kept having panic attacks after being asleep for two hours I would wake up gasping for air, I also had close to 15 panic attacks during the day, followed by general anxiety disorder, and a feeling of dread that was unlike anything I've ever experienced, that seemed unbaiting I would have to say hands down it was the worst mental breakdown of my life this lasted for at minimum of three months and progressively got worse. To complicate matters I quit dexamphetamine 30mg a year earlier as I had been naughty on it as I only took it whenever I felt like it for over 3.5 -4yrs unfortunately I have ADHD and still do as an adult, yay lucky me! I also loved alcohol, was often considered the life of the party,(not my own assessment) however I have since decided that I self medicated with it and it only compounded my already fragile mental health, so I'm no longer drinking at all. I discussed the mood swings etc with my GP in Sydney Australia and was given Lexapro tablet (can't recall the dosage) the morning I felt great, by afternoon a sense of dread crept up on me followed by suicide ideation, whilst driving with my partner down the motorway I had intrusive thoughts about crashing my car, anyone who knows me, would agree that is the polar opposite of my personality, in the end I had no choice but to go to emergency the next day after I couldn't sleep and explain my symptoms, I was given 10mg Valium which did nothing except have a paradoxical effect, I felt more lively instead of relaxed I was later discharged and given 30mg of mirtazapine, I'm a small bloke 65kg but Wow that knocked right out of the water. Since April 2016 I've been stuck on mirtazapine. Through the haze that is my mirtazapine experience I knew that the dosage was far too high for me and regularly checked in with my GP and advised him, I've never been on an antidepressant before, only dexamphetime, I told the Dr there's no way i'm taking 30mg of mirtazpine!, he agreed to and I lowered the dose to 15mg although this was still sedating throughout the day along with memory issues, which I never had experienced in my whole life, I've always been a remarkable person for memory so that was really scary for me, eventually I started my own research, why not I'm a tertiary student, thank God I found this site and Dr Joseph Glenmullens book! I even had to take a semester off study and reduced to part time. Guess that law degree can wait. I'm currently on 2.8mg of mirtazapine and can't wait to be off this, however through painful experience the withdrawals are debilitating and that's putting it kindly, I saw a Psychiatrist last month and he mentioned that I must be ultra sensitive, I'm reminding myself regularly that I'm strong and that every day i'm healing and everyday I'm getting stronger. I'm not one for mantra's but this does actually help Sorry Alto if I raved on or if I didn't put this post in the right place, I've been reading and following your advice for months, quite studiously I will add and been wanting to post my experience so badly but have been so incapacitated by all that I've experienced over the last year. So days I feel I'm holding for dear life, the tapering can be so demoralizing at times and then out of nowhere I get tiny glimpses of gaining my old sense of self again, there's so much more I want to say but for now, i'm amazed I've been able to type what I have. Peace
  2. Hello everyone! I took finasteride to stop my hairloss for 6 years. After 6 years i lowered the dose of finasteride and became depressive few months later. I stoped taking finasteride but the depression was still there. 3 weeks later i went to a doctor who gave me mirtazapine. After 5 days of taking mirtazapine i had sexual problems, but i thougt that its the post finasteride syndrom. So i took a dose of 15mg mirtazapine for 2 weeks and lowered it. Then i took only 7.5 mg the next week. I noticed that my emotions were not so intensive. Then i lowered the dose and took only 3.5 mg mirtazapin the next week. And once in the morning i woke up and felt anything. My depression was gone but my emotions too. My glans was completely numb and i had no sexual interest. I was only a month on mirtazapine but took 6 years finasteride before. My testosteron levels were very low. Now, after 3 months, my testosteron levels increased. I can have erectons and orgasms and my libido is normal, as before. But i am suffering from genetal numbness, i have no feelings in my glans. Also the sexuall intensitives towards women are very low. And my emotions are gone. I can laugh but i don't feel joy... or i can look sad but i don't feel the sadness intensively. And now i don`t take any drugs. So my question now is: what can it be? Is it a permanent braindamage? Took someone finasteride or mirtazapine and has a simillar sitaution now? What can I do about this?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy